Previous |  Up |  Next

Article

References:
[1] M. Pultar: Solution of evolution equations of hyperbolic type by the method of Rothe. To appear.
[2] K. Rektorys: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. Math. J., 21 (96) 1971, 318-339. MR 0298237 | Zbl 0217.41601
[3] J. Kačur A. Wawruch: On an approximate solution for quasilinear parabolic equations. Czech. Math. J., 27 (102) 1977, 220-241. MR 0605665
[4] J. Nečas: Application of Rothe's method to abstract parabolic equations. Czech. Math. J., 24 (99), 1974, N-3, 496-500. MR 0348571 | Zbl 0311.35059
[5] I. Bock J. Kačur: Application of Rothe's method to parabolic variational inequalities. Math. Slovaca 31, 1981, N-4, 429-436. MR 0637970
[6] Bubeník F.: To the problems of solution of hyperbolic problems by Rothe's method. (Czech), Praha 1980, Thesis (unpublished).
[7] J. Streiblová: Solution of the hyperbolic problem by Rothe's method. (Czech), Praha 1978, Thesis (unpublished).
[8] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague, 1967. MR 0227584
[9] H. Brezis: Operateurs maximaux monotones et semi-groupes de contractions dans espaces de Hilbert. North-Holand, Amsterdam, 1973. MR 0348562
[10] Y. Komura: Nonlinear semigroups in Hilbert spaces. J. Math. Soc. Japan, 19 (1967), 493-507. MR 0216342
[11] A. Kufner О. John S. Fučik: Function Spaces. Academia, Prague 1977.
[12] J. L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier-Villars, Paris 1969. MR 0259693 | Zbl 0189.40603
[13] G. Duvaut J. L. Lions: Inequalities in Mechanics and Physics. Springer Verlag, 1976. MR 0521262
Partner of
EuDML logo